# SDR DALA104039863

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 70,363 hours, 68,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED. MX FOUND A CONNECTOR IN THE WIRE HARNESS THAT WAS INTERMITTENT.  BOTH SIDES OF THE CONNECTOR PLUG, ALONG WITH THE PINS WERE ALL REPLACED.  FUNCTIONALLY CHECK OF THE SYS IS GOOD.
